# SDR ZZDA2008054

- Difficulty date: January 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1161
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES ELONGATED ON FRAME STA 1161 LBL0 TO LBL14.  INSTALLED NEW LOWER CAP SECTION AND SPLICE FROM LBL0 TO LBL14, STA 1161 IAW AIRTRAN EA17-53-00939A.
